# SDR AALA201611029006

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 30,508 hours, 4,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Not Seated
- Location: L4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 JUMPSEAT NEEDS FLASHLIGHT.  INSPECTED, AND REPOSITIONED IN THE CRADLE, CKECKED OK FOR SERVICE.
